# SDR COMA060956

- Difficulty date: November 24, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- Aircraft time: 5,587 hours, 5,815 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD UNUSUAL NOISE FROM OUTSIDE THE AIRCRAFT.  NOSE SERVICE DOOR NOT LATCHED.  SECURED DOOR AND AIRCRAFT RETURNED TO SERVICE.
